# SDR AUS20021089

- Difficulty date: October 3, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Chafed
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GALLEY CHILLER WIRING CHAFED AND BURNED IN AREA ADJACENT TO THECURRENT DETECTOR Y7JR001.
